# SDR SWIA201743105

- Difficulty date: January 29, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 34,284 hours, 28,681 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SURFACE LEADING EDGE IS CHAFED IN MULTIPLE AREAS.  REMOVED AND REPLACED DAMAGED RT UPPER AILERON SKIN WITH NEW SKIN P/N: 601R13031-166 IAW SRM.
